# SDR USAA950655

- Difficulty date: May 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N983VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48159
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 89
- Part time: 32,966 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-3 CHECK INSPECTION, FOUND 2 EACH, .1250 INCH CRACKS IN FUSELAGE SKIN AT STA 89 NEAR RT NOSE GEAR DOOR.  INSTALLED MFG NEW SKIN REPAIR PER SRM 53-01, FIGURE 2, SHEET 3.  (X)
